# SDR GTIA2021010435529

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 33,041 hours, 15,204 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT REPORTS SPARE FLASH LIGHT INOPERABLE.  R & R FLASHLIGHT, IAW SPIRIT AIRLINES DRAWING NUMBER A320-EMERGENCY EQUIPMENT.
